# SDR IPXA2024040824047

- Difficulty date: February 29, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HE R/H CENTER FLAP ASSY HAS 1EA CRACK (TOTAL), AT RIB LOCATION 13 AFT.   ON THE UPPER SURFACE. ACCOMPLISH PERMANENT REPAIR PER EO-89700-REQ1 AND EA 300-5750-27-A3537 REV. -.
